# SDR CA130923011

- Difficulty date: September 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN THE CREW SELECTED GEAR DOWN FOR LANDING THEY GOT A GEAR DISAGREE MESSAGE.  THE MAIN GEARS WERE DOWN AND LOCKED BUT THE NOSE GEAR WAS STILL IN THE UP LOCK POSITION.  CYCLED GEARS 3 TIMES WITHOUT SUCCESS.  MANUAL EXTENSION WAS PERFORMED AND CREW GOT ALL THREE GEARS DOWN AND LOCKED.  ACFT WAS BROUGHT INTO A HANGAR AND NLG GOT INSPECTED BY NFF.  MAINTENANCE DECIDED TO REPLACE THE NOSE GEAR SELECTOR VALVE AS A PRECAUTIONARY MEASURE.
